# SDR ASOA2013070108549

- Difficulty date: June 11, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 21,877 hours, 20,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD PRESSURE RELIEF DOOR STIFFENER GOUGED.  REPAIRED IAW REO 601R-52-11-1040.
